# SDR IPXA2019051041969

- Difficulty date: April 24, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 79,098 hours, 16,028 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CENTER WING TANK UPPER CENTER SKIN HAS CORROSION AT STA. XCW=-106.0 AND STR. 11. REPAIRED CORRODED CENTER WING TANK UPPER SKIN AT STA. XCW=-106.0 AND STR. 11 IAW EA 011-5730-01-A7746 REV. I/R AND EO MD11-5730-72534-A. (MINOR)
